| Model Number |
MAJ-1351 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a diagnostic endobronchial ultrasound (ebus) procedure, under general anesthesia, the maj-1351 balloon fell off into the patient's airway.The balloon was retrieved with disposable biopsy forceps (model# fb ¿ 211d olympus) right after the scope was removed and the missing piece was discovered.The procedure was completed with the same device without a delay and no unplanned diagnostic test was required.No reports of patient harm.Reportedly, there was no problem with patient's extubating process or recovery.This event is for the balloon.The complaint is related to the patient identifier (b)(6).
Event or Problem Description
No additional information received from the customer.Updated field d4.